American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Matthew Gill. Collapsing of products along the K\"ahler-Ricci flow. Trans. Amer. Math. Soc. 366 (2014) 3907-3924.
Abstract, references, and article information   
View Article: PDF

[2] Gang Tian, Shijin Zhang, Zhenlei Zhang and Xiaohua Zhu. Perelman's entropy and K\"ahler-Ricci flow on a Fano manifold. Trans. Amer. Math. Soc. 365 (2013) 6669-6695.
Abstract, references, and article information   
View Article: PDF

[3] Frederick Tsz-Ho Fong. K\"ahler-Ricci flow on projective bundles over K\"ahler-Einstein manifolds. Trans. Amer. Math. Soc. 366 (2014) 563-589.
Abstract, references, and article information   
View Article: PDF

[4] Albert Chau and Luen-Fai Tam. On the simply connectedness of nonnegatively curved Kähler manifolds and applications. Trans. Amer. Math. Soc. 363 (2011) 6291-6308. MR 2833555.
Abstract, references, and article information   
View Article: PDF

[5] Benjamin Baugher. Metric dependence and asymptotic minimization of the expected number of critical points of random holomorphic sections. Trans. Amer. Math. Soc. 362 (2010) 4537-4555. MR 2645040.
Abstract, references, and article information   
View Article: PDF

[6] Chiung-ju Liu. Bando-Futaki invariants on hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 2923-2962. MR 2592942.
Abstract, references, and article information   
View Article: PDF

[7] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[8] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonardo Biliotti. Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces. Trans. Amer. Math. Soc. 358 (2006) 3003-3022. MR 2216256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fuquan Fang and Sérgio Mendonça. Complex immersions in Kähler manifolds of positive holomorphic $k$-Ricci curvature. Trans. Amer. Math. Soc. 357 (2005) 3725-3738. MR 2146646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonardo Biliotti and Anna Gori. Coisotropic and polar actions on complex Grassmannians. Trans. Amer. Math. Soc. 357 (2005) 1731-1751. MR 2115074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuji Sano. The best constant of the Moser-Trudinger inequality on $\textbf{S}^2$. Trans. Amer. Math. Soc. 356 (2004) 3477-3482. MR 2055742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Xiaoxiang Jiao and Jiagui Peng. Pseudo-holomorphic curves in complex Grassmann manifolds. Trans. Amer. Math. Soc. 355 (2003) 3715-3726. MR 1990170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew D. Hwang and Gideon Maschler. Central Kähler metrics with non-constant central curvature. Trans. Amer. Math. Soc. 355 (2003) 2183-2203. MR 1973987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gideon Maschler. Central Kähler metrics. Trans. Amer. Math. Soc. 355 (2003) 2161-2182. MR 1973986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrew D. Hwang and Michael A. Singer. A momentum construction for circle-invariant Kähler metrics. Trans. Amer. Math. Soc. 354 (2002) 2285-2325. MR 1885653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fabio Podestà and Gudlaugur Thorbergsson. Polar and coisotropic actions on Kähler manifolds. Trans. Amer. Math. Soc. 354 (2002) 1759-1781. MR 1881015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Meng-Kiat Chuah. Kaehler structures on $K_{\mathbf C}/(P,P)$. Trans. Amer. Math. Soc. 349 (1997) 3373-3390. MR 1401766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Thalia D. Jeffres. Singular set of some Kähler orbifolds. Trans. Amer. Math. Soc. 349 (1997) 1961-1971. MR 1389780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Liviu Ornea and Paolo Piccinni. Locally conformal Kähler structures in quaternionic geometry. Trans. Amer. Math. Soc. 349 (1997) 641-655. MR 1348155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vestislav Apostolov, Johann Davidov and Oleg Muskarov. Compact self-dual Hermitian surfaces. Trans. Amer. Math. Soc. 348 (1996) 3051-3063. MR 1348147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrew D. Hwang and Santiago R. Simanca. Distinguished K\"ahler metrics on Hirzebruch surfaces . Trans. Amer. Math. Soc. 347 (1995) 1013-1021. MR 1246528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Guan. Existence of extremal metrics on compact almost homogeneous K\"ahler manifolds with two ends . Trans. Amer. Math. Soc. 347 (1995) 2255-2262. MR 1285992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Isabel Dotti Miatello. Rigidity of invariant complex structures . Trans. Amer. Math. Soc. 338 (1993) 159-172. MR 1100696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michel Cahen, Simone Gutt and John Rawnsley. Quantization of K\"ahler manifolds. II . Trans. Amer. Math. Soc. 337 (1993) 73-98. MR 1179394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marco Rigoli and Renato Tribuzy. The Gauss map for K\"ahlerian submanifolds of ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 332 (1992) 515-528. MR 1040265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Massimiliano Pontecorvo. On twistor spaces of anti-self-dual Hermitian surfaces . Trans. Amer. Math. Soc. 331 (1992) 653-661. MR 1050087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Walter Seaman. Existence and uniqueness of algebraic curvature tensors with prescribed properties and an application to the sphere theorem . Trans. Amer. Math. Soc. 321 (1990) 811-823. MR 1005083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2